Vicks Vicks NyQuil Cold & Flu Multi-Symptom Relief Liquid Cherry

354 mL

$14.99

$9.00

Vicks

Vicks NyQuil Cold & Flu Multi-Symptom Relief Liquid Cherry

354 mL
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 19.18ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$14.99

$9.00

+
Max: 6
Description

Vicks NyQuil Cold & Flu Syrup Cherry 354ml

Directions: Do not take more than directed (see liver warnings). Adults and children 12 yrs and over: Only use the dose cup provided. 30 mL at bedtime. If your cold keeps you in bed or at home you can take every 6 hours. Do not exceed 4 doses in 24 hours. Children under 12 years: do not use.

Caution: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours, with other drugs containing, acetaminophen, while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite. Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of the above noted symptoms occur, stop use and seek medical help right away. Do not use: with other drugs containing acetaminophen, doxylamine succinate or dextromethorphan, if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. With a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug. Ask a doctor or pharmacist before use if you have: liver or kidney disease, asthma, glaucoma, chronic lung disease or shortness of breath, a cough with excessive phlegm (mucus), persistent or chronic cough such as occurs with smoking, asthma or emphysema. These could be signs of a serious condition, difficulty urinating due to an enlarged prostate gland, take the blood thinning drug warfarin, take sedatives or tranquilizers, are pregnant or breastfeeding, are elderly. When using this product: drowsiness may occur, alcohol, sedatives and tranquilizers may increase drowsiness, do not drive or engage in activities requiring alertness, avoid alcoholic drinks, excitability may occur, especially in children. Stop use and ask a doctor if: symptoms last for more than 5 days, worsen or you get fever (>38°C), fever lasts for more than 3 days, symptoms are accompanied by the production of thick yellow/green phlegm, sore throat pain lasts more than 2 days, rash or persistent headache develops. Keep out of reach of children. This package contains enough medicine to seriously harm a child. In case of overdose, get medical help or contact a Poison Control Centre right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Features
  • ALL-IN-ONE RELIEF for headache, fever, sore throat pain, minor aches & pains, nasal congestion, and cough. FEEL BETTER FAST. DayQuil provides fast and effective relief so that you can get through your day.
  • POWER THROUGH YOUR WORST COLD & FLU SYMPTOMS. Life doesn?t stop when you have a cold. DayQuil relieves bothersome symptoms such as cough and fever so that you can power through your day.
  • #1 PHARMACIST RECOMMENDED BRAND
Ingredients
Acetaminophen 650 mg (this is not a standard dosage unit) (Pain Reliever, Fever Reducer), Dextromethorphan Hydrobromide 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine) Inactive Ingredients: Alcohol, Citric Acid, FD&C Blue No. 1, FD&C Red No. 40, Flavour, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.04ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;